Finitary isomorphisms of Brownian motions

Zemer Kosloff, Terry Soo

Research output: Contribution to journalArticlepeer-review


Ornstein and Shields (Advances in Math. 10 (1973) 143-146) proved that Brownian motion reflected on a bounded region is an infinite entropy Bernoulli flow, and, thus, Ornstein theory yielded the existence of a measurepreserving isomorphism between any two such Brownian motions. For fixed h>0, we construct by elementary methods, isomorphisms with almost surely finite coding windows between Brownian motions reflected on the intervals [0, qh] for all positive rationals q.

Original languageAmerican English
Pages (from-to)1966-1979
Number of pages14
JournalAnnals of Probability
Issue number4
StatePublished - 1 Jul 2020

Bibliographical note

Funding Information:
Acknowledgments. We thank Benjy Weiss for helpful discussions and encouragement. We also thank Russell Lyons and Richard Bradley for their helpful comments regarding the Proof of Theorem 3. Finally, we thank the referee who provided many good suggestions. The first author was funded in part by ISF Grant No. 1570/17. The second author was funded in part by a General Research Fund, provided by the University of Kansas, where he was a faculty member.

Publisher Copyright:
© Institute of Mathematical Statistics, 2020.


  • Finitary isomorphisms
  • Ornstein theory
  • Reflected brownian motions
  • Renewal point processes


Dive into the research topics of 'Finitary isomorphisms of Brownian motions'. Together they form a unique fingerprint.

Cite this